Back to Ask the Diabetes Team Ask the Diabetes Team

From Sault Ste Marie, Ontario, Canada:

I have to take prednisone for another medical condition, and now I have problems controlling my sugar levels The doctor increased the metformin from 250 mg from times daily to times 750 mg twice and 500 mg once, but I still have a very high sugar level from after breakfast until after supper when it seems to be normal.


It sounds like the increased dose of metformin is not enough. You and your physician need to use additional therapies to address the high blood sugars. This may mean adding additional agents until the blood sugars come under control.


[Editor's comment: See Your doctor advises using steroids, at the Diabetes Monitor. SS]

Original posting 26 Feb 2003
Posted to Other Medications and Type 2


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:42
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.